# SDR ALGA2011111700001

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N266AL
- Make and model: Bell 206L-4
- Aircraft serial: 52281
- Aircraft time: 10,063 hours, 36,526 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Loose
- Location: Tailboom
- Component: Tailboom
- Component part number: 206033004199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION OF TAILBOOM ATTACHMENT FITTING RIVETS WERE FOUND TO BE LOOSE IN THE LT LOWER FITTING.   TAILBOOM ATTACHMENT FITTING REMOVED, INSPECTED AND RE-INSTALLED WITH NEW PARTS.
